# SDR ASOA201101212

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 19,430 hours, 17,232 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING PERSONNEL UNABLE TO OPEN "SERVICE DOOR" FROM OUTSIDE.  ADJUSTED SERVICE DOOR TO WITHIN LIMITS IAW AMM 52-41-00.  OPS CHECKED GOOD.
